MAUDE Adverse Event Report: VIOL CO.,LTD. HIGH FREQUENCY SURGICAL DEVICE; SYLFIRM X

VIOL CO.,LTD. HIGH FREQUENCY SURGICAL DEVICE; SYLFIRM X
Model Number SYLFIRM X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On june 15, 2023, viol co.,ltd received an official letter from the fda that an incident report had been received.Based on the contents of the official letter and related medwatch report (mw5118363), an investigation was conducted with (b)(4) an importer, and the following were confirmed.In the report (mw5118363), the reporter said that he/she complained on viol's social media, so (b)(4) and viol's social media were investigated.As a result of the investigation, it was confirmed that two inquiries were made on (b)(4) social media with similar content to the related report (mw5118363).In relationi to this, it was confirmed that (b)(4) who is managing the social media, gave some replies to the inquirer.However, there is little information in the report (mw5118363), so it is difficult to confirm whether the inquirer is the reporter of mw5118363.For this reason, it is difficult to request the hospital to provide patient information ro personal information of the inquirer.Therefore, we request fda to provide the reporter's information for further investigation.If fda provides t he reporter's information, additional investigation will be conducted and follow-up report will be made.

Brand Name
HIGH FREQUENCY SURGICAL DEVICE
Common Device Name
SYLFIRM X
Manufacturer (Section D)
VIOL CO.,LTD.
c-808, 809, bundang technopark
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS  13510
Manufacturer (Section G)
VIOL CO.,LTD.
c-808, 809, bundang technopark
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
Manufacturer Contact
jeawon song
c-808, 809, bundang technopark
c, 744, pangyo-ro, bundang-gu
seongnam-si, gyeonggi-do 13510
KS   13510
MDR Report Key17313430
Report Number3009206941-2023-00002
Device Sequence Number14452081
Product Code GEI
UDI-Device Identifier08809502330101
UDI-Public08809502330101
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K213612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSYLFIRM X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown